zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Regularity criteria for the generalized viscous MHD equations. (English) Zbl 1130.35110
Generalized 3D viscous MHD equations are considered. Navier-Stokes and standard MHD equations are obtained for particular values of parameters. A regularity criteria, similar to Serrin’s regularity class for Navier-Stokes equations is given, and a smooth solution on $(0,T]$ interval is obtained. A weak solution is considered, which becomes strong if the corresponding vorticity field belongs to a particular Hölder space. The main tools are interpolation and inequalities in fractional Sobolev spaces.

MSC:
35Q35PDEs in connection with fluid mechanics
35Q30Stokes and Navier-Stokes equations
35B65Smoothness and regularity of solutions of PDE
WorldCat.org
Full Text: DOI Numdam EuDML
References:
[1] Da Veiga, H. Beirão: A new regularity class for the Navier -- Stokes equations in rn. Chinese ann. Math. 16, 407-412 (1995)
[2] Da Veiga, H. Beirão: Vorticity and smoothness in viscous flows. Int. math. Ser. (N.Y.) 2, 61-67 (2002) · Zbl 1183.76666
[3] Da Veiga, H. Beirão; Berselli, L. C.: On the regularizing effect of the vorticity direction in incompressible viscous flows. Differential integral equations 15, No. 3, 345-356 (2002) · Zbl 1014.35072
[4] Caffarelli, L.; Kohn, R.; Nirenberg, L.: Partial regularity of suitable weak solutions of the Navier -- Stokes equations. Comm. pure appl. Math. 35, 771-831 (1982) · Zbl 0509.35067
[5] Caflisch, R.; Klapper, I.; Steele, G.: Remarks on singularities, dimension and energy dissipation for ideal hydrodynamics and MHD. Comm. math. Phys. 184, No. 2, 443-455 (1997) · Zbl 0874.76092
[6] Chemin, J. Y.: Perfect incompressible fluids. Oxford lecture series in mathematics and its applications 14 (1998)
[7] Constantin, P.; Fefferman, C.: Direction of vorticity and the problem of global regularity for the Navier -- Stokes equations. Indiana univ. Math. J. 42, 775-789 (1993) · Zbl 0837.35113
[8] Duoandikoetxea, J.: Fourier analysis. Graduate studies in mathematics 29 (2001) · Zbl 0969.42001
[9] He, C.: On partial regularity for weak solutions to the Navier -- Stokes equations. J. funct. Anal. 211, No. 1, 153-162 (2004) · Zbl 1062.35065
[10] He, C.; Xin, Z.: On the regularity of solutions to the magnetohydrodynamic equations. J. differential equations 213, No. 2, 235-254 (2005) · Zbl 1072.35154
[11] Sermange, M.; Temam, R.: Some mathematical questions related to the MHD equations. Comm. pure appl. Math. 36, No. 5, 635-664 (1983) · Zbl 0524.76099
[12] Serrin, J.: On the interior regularity of weak solutions of the Navier -- Stokes equations. Arch. rational mech. Anal. 9, 187-195 (1962) · Zbl 0106.18302
[13] Stein, E. M.: Singular integrals and differentiability properties of functions. Princeton mathematical series 30 (1970) · Zbl 0207.13501
[14] Tian, G.; Xin, Z.: Gradient estimation on Navier -- Stokes equations. Comm. anal. Geom. 7, 221-257 (1999) · Zbl 0939.35139
[15] Wu, J.: Generalized MHD equations. J. differential equations 195, 284-312 (2003) · Zbl 1057.35040
[16] Wu, J.: Bounds and new approaches for the 3D MHD equations. J. nonlinear sci. 12, No. 4, 395-413 (2002) · Zbl 1029.76062
[17] Zhou, Y.: A new regularity criterion for the Navier -- Stokes equations in terms of the gradient of one velocity component. Method appl. Anal. 9, No. 4, 563-578 (2002) · Zbl 1166.35359
[18] Zhou, Y.: Regularity criteria in terms of pressure for the 3-D Navier -- Stokes equations in a generic domain. Math. ann. 328, No. 1 -- 2, 173-192 (2004) · Zbl 1054.35062
[19] Zhou, Y.: A new regularity criterion for the Navier -- Stokes equations in terms of the direction of vorticity. Monatsh. math. 144, 251-257 (2005) · Zbl 1072.35148
[20] Zhou, Y.: A new regularity criterion for weak solutions to the Navier -- Stokes equations. J. math. Pures appl. (9) 84, No. 11, 1496-1514 (2005) · Zbl 1092.35081
[21] Zhou, Y.: Remarks on regularities for the 3D MHD equations. Discrete contin. Dynam. syst. 12, No. 5, 881-886 (2005) · Zbl 1068.35117
[22] Zhou, Y.: On a regularity criterion in terms of the gradient of pressure for the Navier -- Stokes equations in RN. Z. angew. Math. phys. 57, 384-392 (2006) · Zbl 1099.35091